Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dog bite, stitches on cheek, pus and blood leaking from stitches. On augmentin, neosporin. Treatment?

My 4 year old daughter got bit by a dog sunday and got 4 dissolvable stitches in her cheek. I noticed today she has some puss mixed with blood leaking form it. She has been on 400ml augmentin 1/2 tsp 2x a day and neosporin on the stitches 3x a day. Her pediatrician didn t seem worried by it when i mentioned it to her. I was just worried because i was putting more neosporin on it and some squeezed out. I wasn t sure if I should bring her to the E.R. to have it checked or not
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Shehaji,
Thanks for query.
As medicine is given it will be alright.
But what is required is do not dress by your self,let dressing be done by your doctor as proper cleaning dressing is a must.
As cheek is cheek is cosmetically very important part of the body,there should not have any scar or irregular stitch lining.
Ok and bye.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor